Communications in Number Theory and Physics

Volume 4 (2010)

Number 2

Polynomial recursion formula for linear Hodge integrals

Pages: 267 – 293

DOI: http://dx.doi.org/10.4310/CNTP.2010.v4.n2.a1

Authors

Motohico Mulase (Department of Mathematics, University of California at Davis)

Naizhen Zhang (Department of Mathematics, University of California at Davis)

Abstract

We establish a polynomial recursion formula forlinear Hodge integrals. It is obtained as the Laplacetransform of the cut-and-join equation for the simpleHurwitz numbers. We show that the recursion recovers the Witten–Kontsevichtheorem when restricted to the top degree terms, andalso the combinatorial factor of the$\lam_g$ formula as the lowest degree terms.

Full Text (PDF format)